Open Access
Translator Disclaimer
September 2012 On the singular impulsive functional integral equations involving nonlocal conditions
Rong-Nian Wang, Yan Wang, De-Han Chen
Osaka J. Math. 49(3): 665-685 (September 2012).

Abstract

In this paper, of concern is the singular impulsive functional integral equations subject to nonlocal conditions in a Banach space. Sufficient conditions, ensuring the existence of solutions, are presented. An example is also given to illustrate the applications of the abstract results. Our results essentially extend some existing results in this area.

Citation

Download Citation

Rong-Nian Wang. Yan Wang. De-Han Chen. "On the singular impulsive functional integral equations involving nonlocal conditions." Osaka J. Math. 49 (3) 665 - 685, September 2012.

Information

Published: September 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1270.45011
MathSciNet: MR2993062

Subjects:
Primary: 45G05
Secondary: 45D05, 45N05

Rights: Copyright © 2012 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.49 • No. 3 • September 2012
Back to Top